| Catalog Number |
5954460 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Hernia (2240)
| Date of Event |
06/24/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jan-2016) is considered to be a best estimate.This mdr represents the ventralight st (device 2).An additional emdr was submitted to represent the ventralight st (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Per information received, (b)(6) 2016 - patient was diagnosed with bilateral inguinal hernias thereby underwent laparoscopic repair with implant of ventralight st (device 1 and 2).Per op notes, ¿on the left inguinal region, the hernia defect was noted and reduced.A ventralight st (device 1) was placed and sutured.On the right inguinal region, a small hernia defect was noted and reduced.A ventralight st (device 2) was placed and sutured.¿ (b)(6) 2016 - patient was diagnosed with recurrent bilateral inguinal hernias thereby underwent open repair with implant of synthetic meshes.Per op notes, ¿old incision on the right groin was opened.A large hernia defect was noted and dissected free.Adhesions were dissected out.A synthetic mesh was placed and sutured.On the left inguinal region, a direct hernia defect was noted and reduced.Adhesions were taken down.A synthetic mesh was placed and sutured.¿ (note: there is no visualization of prior meshes (device 1 and 2) in this procedure).